# SDR FDEA201308081811

- Difficulty date: August 8, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 69,280 hours, 12,562 cycles
- Engine: Ge CF680C2D1F
- Engine time: 5,718 hours, 1,559 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, EVM GMP AMBER BOX WITH 5.0.,  PULLED THROTTLE TO IDLE AND COMPLIED WITH QRH.  ADVANCED ENG THROTTLE, COULD FEEL AND HEAR A  NOTICABLE VIBRATION.  RECEIVED AMBER BOX OF 4.0 AT 60 PERCENT N1 LEFT ENGINE AT IDLE FOR APPROACH AND LANDING.   DURING TAIL PIPE INSPECTION, MX FOUND NUMEROUS TURBINE BLADES DAMAGED ON NR 3 ENGINE.  R & R NR 3 ENGINE IAW WC 29T0303, 71T0003-GE, 71T0903-GE, 79T0203, COMPLETED 80 PERCENT ENGINE RUN AND LEAK CHECKED  GOOD, NO LEAK NOTED, OPS CHECKED GOOD.
